# SDR SWAA2022012808505

- Difficulty date: July 16, 2017
- Submitted: January 31, 2022
- Operation: Air carrier
- Aircraft: N7830A
- Make and model: Boeing 737-7L9
- Aircraft serial: 28008
- Aircraft time: 54,607 hours, 22,609 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Fwd Cargo Thresh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY; FWD SCUFF PLATE IS CRACKED / FCB FWD CORNER SCUFF PLANTE REPAIRED PER SWA EA 1-A53-2076 REV 11 56708U 7AUG17
